# SDR ASAA2015032011044

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,150 hours, 8,724 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Stuck
- Location: Airspeed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN V-NAV ON CLIMB AND CRUISE THE AIRSPEED WAS STUCK ON 208.  ABOUT 10 MINUTES AT CRUISE TRIED V-NAV AGAIN AND IT OPERATED NORMALLY.  ACFT GROUNDED. DFCS FLT 1 LOGGED L-NAV ENGAGE FAULT.  GROUND VERIFICATION DFCS CURRENT STATUS BITE GRP 10, NO FAULTS. GROUND VERIFICATION TEST, DFCS FMC LRU INTERFACE GRP 34 BITE CKS NORMAL, NR 1 & NR 2 FMCS GROUND VERIFICATION TEST.  OPS CKS NORMAL IAW MM 34-61-00-710-801.
